MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C; CATHETER, PERCUTANEOUS

MICROVENTION, INC. SCEPTER C; CATHETER, PERCUTANEOUS
Model Number BC0415C-ID
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported: intraoperative pressure to 0.30cc, the balloon burst in the rated range.The procedure was completed after the same type of balloon was replaced.It was a sudden loss of pressure when the balloon burst.Patient is fine.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Correction: corrected model number and udi in section d.Items received for investigation: scepter c.The balloon was returned ruptured.The hub was returned intact with residual contrast in the inflation port.The investigation of the returned balloon catheter found the balloon ruptured as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the rupture, but this condition is consistent with the device experiencing forces over specification due to over inflation.
 
Event or Problem Description

Brand Name
SCEPTER C
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key20072029
Report Number2032493-2024-00634
Device Sequence Number17769095
Product Code DQY
UDI-Device Identifier00842636020546
UDI-Public(01)00842636020546(11)230920(17)260831(10)0000425878
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberBC0415C-ID
Device Lot Number0000425878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown